REAL

Items where Author is "Persson, L.E."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Blahota, István and Nagy, Károly and Persson, L.E. and Tephnadze, G. (2019) A sharp boundedness result for restricted maximal operators of Vilenkin-Fourier series on martingale Hardy spaces. GEORGIAN MATHEMATICAL JOURNAL, 26 (3). pp. 351-360. ISSN 1072-947X

This list was generated on Thu Mar 27 06:47:14 2025 CET.